# SDR 142141

- Difficulty date: May 9, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N108CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- Aircraft time: 32,775 hours, 36,679 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT4488 DURING TAKEOFF ROLL TAILPIPE OVERTEMP WARNING LIGHT ILLUMINATED TAKEOFF ABORTED AND RETURNED TO GATE MAINTENANCE DISPATCHED TO AIRCRAFT CLEANED AND DRIED OFF CONNECTIONS RESEALED RAN AIRCRAFT NO FURTHER PROBLEMS NOTED AIRCRAFT RETURNED TO SERVICE.
